# SDR R61A201604040235

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 2,539 hours, 1,866 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2110
- Condition: Inoperative
- Location: Brake
- Part time: 2,539 hours, 1,866 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE BRAKES STOPPED WORKING ON LANDING AND TAXI TO GATE. MAINTENANCE R & R BCM MAU 1 SLOT 5 ALONG WITH RT PRESSURE TRANDUCER IAW AMM AND OPS CHECKED GOOD.
